Universidad Complutense de Madrid
E-Prints Complutense

Some qualitative properties for the total variation flow



Último año

Díaz Díaz, Jesús Ildefonso y Andreu, F. y Caselles, V. y Mazón, J.M. (2002) Some qualitative properties for the total variation flow. Journal of Functional Analysis , 188 (2). pp. 516-547. ISSN 0022-1236

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022123601938297

URLTipo de URL


We prove the existence of a finite extinction time for the solutions of the Dirichlet problem for the total variation flow. For the Neumann problem, we prove that the solutions reach the average of its initial datum in finite time. The asymptotic profile of the solutions of the Dirichlet problem is also studied. It is shown that the profiles are nonzero solutions of an eigenvalue-type problem that seems to be unexplored in the previous literature. The propagation of the support is analyzed in the radial case showing a behaviour entirely different to the case of the problem associated with the p-Laplacian operator. Finally. the study of the radially symmetric case allows us to point out other qualitative properties that are peculiar of this special class of quasilinear equations.

Tipo de documento:Artículo
Palabras clave:parabolic equations; support; spaces; total variation flow; nonlinear parabolic equations; asymptotic behaviour; eigenvalue type problem; propagation of the support
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15528
Depositado:07 Jun 2012 07:53
Última Modificación:06 Feb 2014 10:26

Descargas en el último año

Sólo personal del repositorio: página de control del artículo